Couldn't find what you looking for?

TRY OUR SEARCH!

I had a sexual encounter with a guy on 10/28. We had our clothes on, but at the moment, I felt like either the guy precumed or ejaculated on me. (Sorry, too much information. Just don't know how else to explain). Anyway, it wasn't near my vagina area, but I touch the place where he precummed/ejaculated and it was sort of wet, then I proceeded on the touch near my genital area to check if I was wet. Later on, I got kind of worried that when I touched his fluid, then mine, that maybe sperm could've gotten in. So about 13-14 hours later, I took an emergency contraceptive pill--Postinor-1 to be exact. I didn't feel any kind of side effects right after taking it, but on 11/2 I started cramping then bled lightly, but got heavier that night. It was very, very heavy. I read online that it was withdrawal bleeding. The last time I had my actual period, it started 10/16. So, I waited for my period which was supposed to come 11/16. On the 15th of November, I started cramping a little bit. I assumed that I was getting my period, but no sign. I had one little brownish spotting the 21st of November. But I still didn't get my period. I'm 2 weeks and a day late and I have been experiencing period like cramps, bloating, and lower abdominal pain, nausea, but no vomiting. I took a pregnancy test on the 15th of November and it was negative. So I waited for my period, still nothing. Today, 12/1, I took a pregnancy test and it was negative. This was my first time taking Emergency Contraceptive Pill. I'm so scared that I didn't get my period and I'm feel these symptoms. Although I saw negative, I don't know what to believe until I get my actual period. I'm so scared.

Loading...

you can not get pregnant just by touching. he would have had to ejaculate inside of you for you to be pregnant. The emergency contraceptive can mess your body up for the next month after you've taken it. So the light bleeding you had, consider that your last period, and start over from there.

Reply

Loading...


It's been a month since I had my "period" which many say is withdrawal bleeding--had it on 11/2. Now it's 12/8 and I'm very bloated and have occasional cramps here and there, as if my period were to come. I'm afraid these are pregnancy symptoms or maybe ectopic pregnancy symptoms. Let me clarify, right after touching his fluid, I touched my vagina to check if it was wet, and it was. So, that's why I'm so panicky.

Reply

Loading...